# SDR A6WA201240055

- Difficulty date: January 5, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 22,580 hours, 21,254 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part serial: 1378A
- Condition: Malfunctioned
- Location: Mlg
- Part time: 22,580 hours, 21,254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 400 FT GEAR INTRANSIT, INBD AS MESSAGE APPEARED THEN GEAR DISAGREE WITHIN 10 SECONDS OF INITIAL GEAR UP SELECTION.  NO RED INDICATIONS.  BOTH MSGS CLEARED WITHOUT CREW ACTION.  NORMAL EXTENSION AND NORMAL LANDING.  NO INDICATIONS NOW.  TROUBLESHOT AND R & R NLG PRIORITY VALVE AND PERFORMED LEAK CHECK AND MULTIPLE EXTENSION AND RETRACTION CHECKS IAW AMM 32-32-00 & 32-33-00.  ALL CHECKS GOOD.
